Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 19, 2022, 5:19 AM CDT for Christian County, Menard County, Sangamon County, Illinois. It was in force for 2 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2022, 5:19 AM CDT (10:19 UTC)
- Expired
- Sep 19, 2022, 7:31 AM CDT
- In force
- 2 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 34 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 6:00 AM CDT | HEAVY RAIN 1.02 | 4 W Springfield, IL | RAINFALL SINCE MIDNIGHT SUNDAY NIGHT. |
| Sep 19, 6:20 AM CDT | HEAVY RAIN 1.98 | 1 Wnw Springfield, IL | COCORAHS STATION IL-SG-52 SPRINGFIELD 1.9 NNW. |
| Sep 19, 6:25 AM CDT | FLOOD | Springfield, IL | SEVERAL UNDERPASSES UNDERWATER. |
| Sep 19, 6:30 AM CDT | HEAVY RAIN 1.33 | Petersburg, IL | COCORAHS STATION IL-ME-12 PETERSBURG 0.2 W. |
| Sep 19, 6:30 AM CDT | HEAVY RAIN 2.1 | 2 E Southern View, IL | COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2 SE. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 1.5 | 3 W Leland Grove, IL | COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 1.68 | 2 E Southern View, IL | CO-OP OBSERVER STATION SPNI2 LAKE SPRINGFIELD. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 2.14 | 2 W Riverton, IL | COCORAHS STATION IL-SG-4 2 W RIVERTON. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 2.24 | 1 N Grandview, IL | CO-OP OBSERVER STATION SFDI2 SPRINGFIELD. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 2.27 | 1 Wsw Sherman, IL | CO-OP OBSERVER STATION SHRI2 SHERMAN. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 2.28 | 1 Nw Buffalo, IL | CO-OP OBSERVER STATION BUFI2 BUFFALO. |
| Sep 19, 7:00 AM CDT | HEAVY RAIN 2.81 | Williamsville, IL | COCORAHS STATION IL-SG-65 WILLIAMSVILLE 0.4 ESE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1820 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted.
709
WGUS53 KILX 191019
FFWILX
ILC021-129-167-191315-
/O.NEW.KILX.FF.W.0052.220919T1019Z-220919T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
519 AM CDT Mon Sep 19 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
North Central Christian County in central Illinois...
Central Menard County in central Illinois...
Northeastern Sangamon County in central Illinois...
* Until 815 AM CDT.
* At 518 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. The expected rainfall rate is 0.5 to 1.5 inches in 1
hour. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Sherman, Rochester, Riverton, Petersburg, Athens,
Williamsville, Greenview, Mechanicsburg, Mount Auburn, Jerome,
Southern View, Leland Grove, Grandview, Spaulding, Dawson,
Buffalo, Berry, Clear Lake and Cantrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3994 8975 4002 8987 4008 8993 4010 8986
4008 8961 3998 8958 3996 8950 3993 8948
3992 8938 3989 8932 3982 8926 3978 8917
3974 8915 3969 8916 3973 8927 3971 8930
3971 8941 3972 8952 3975 8956 3977 8973
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR
$$
AAT2 follow-up statements
067
WGUS73 KILX 191136
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
636 AM CDT Mon Sep 19 2022
ILC021-129-167-191315-
/O.CON.KILX.FF.W.0052.000000T0000Z-220919T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Menard IL-Sangamon IL-
636 AM CDT Mon Sep 19 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT THIS
MORNING FOR NORTH CENTRAL CHRISTIAN, CENTRAL MENARD AND NORTHEASTERN
SANGAMON COUNTIES...
At 636 AM CDT, local law enforcement reported thunderstorms
producing heavy rain in Springfield. Several underpasses were
flooded as of 6:25 am. Between 1 and 3 inches of rain have fallen.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Sherman, Rochester, Riverton, Petersburg, Athens,
Williamsville, Greenview, Mechanicsburg, Mount Auburn, Jerome,
Southern View, Leland Grove, Grandview, Spaulding, Dawson,
Buffalo, Berry, Clear Lake and Cantrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3994 8975 4002 8987 4008 8993 4010 8986
4008 8961 3998 8958 3996 8950 3993 8948
3992 8938 3989 8932 3982 8926 3978 8917
3974 8915 3969 8916 3973 8927 3971 8930
3971 8941 3972 8952 3975 8956 3977 8973
FLASH FLOOD...OBSERVED
$$
25435
WGUS73 KILX 191231
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
731 AM CDT Mon Sep 19 2022
ILC021-129-167-191241-
/O.CAN.KILX.FF.W.0052.000000T0000Z-220919T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Menard IL-Sangamon IL-
731 AM CDT Mon Sep 19 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CHRISTIAN,
CENTRAL MENARD AND NORTHEASTERN SANGAMON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3994 8975 4002 8987 4008 8993 4010 8986
4008 8961 3998 8958 3996 8950 3993 8948
3992 8938 3989 8932 3982 8926 3978 8917
3974 8915 3969 8916 3973 8927 3971 8930
3971 8941 3972 8952 3975 8956 3977 8973
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:19 AM CDT, 2 hours earlier.
Area forecast discussion, Sep 19, 3:19 AM CDT, 2 hours before
Area Forecast Discussion National Weather Service Lincoln IL 319 AM CDT Mon Sep 19 2022 .SYNOPSIS... Issued at 319 AM CDT Mon Sep 19 2022 Once heavy rain and thunderstorms come to an end later this morning, quiet conditions are expected for the remainder of today. Very warm temperatures for the latter half of September are forecast for Tuesday, with heat and humidity combining to produce heat indices near 100 degrees. Much cooler weather is forecast for Thursday and Friday. && .SHORT TERM...(Today and tonight) ISSUED AT 319 AM CDT Mon Sep 19 2022 Thunderstorms persist over central Illinois early this morning, with one long-lasting cluster southeast of Champaign and another from near Beardstown to south of Springfield. With around 40-50 kt of 0-6 km bulk shear and pockets of 1000-2000 J/kg of MLCAPE still existing in the pre-frontal environment, many storms have become organized with rotating updrafts. A few reports of large hail and wind damage have been received through the event. Though radar shows that updrafts have weakened over the past hour or so, IR satellite shows fairly consistently cold cloud tops associated with the activity over Morgan and Sangamon counties. Additionally, colder cloud tops are associated with some new convective development upstream over far southeastern Iowa. As strong moisture-rich west-southwesterly winds continue at around 850 mb and cells continue to develop, the potential for repeated initiation/training and heavy rainfall accumulation will need to be monitored. The local probability-matched mean QPF from the 00z HREF still depicts a northwest-southeast stripe from around Beardstown/Jacksonville, including Springfield and Taylorville. Average amounts are in the 1-2.5 inch range, but with localized areas capable of receiving 4-5 inches or more. Precipitation in the above axis should wind down between around 7-10 am, with a cold front slowly moving southward throughout the remainder of the day. Northern portions of the ILX forecast area will reach the low to mid 80s, with far southern portions perhaps exceeding 90 F. Winds will slowly veer to a more southeasterly direction overnight. Thunderstorm initiation is forecast in a west-east line across southern Minnesota late tonight in a zone of 850 mb warm advection. Though the resulting cluster is forecast to move southeastward, at this point it is likely to miss the ILX forecast area to the northeast. && .LONG TERM...(Tuesday through Sunday) ISSUED AT 319 AM CDT Mon Sep 19 2022 The main issues for the long term forecast this morning are (1) very warm temperatures on Tuesday and (2) cooler conditions / timing of any precip for the remainder of the week. Surface winds turn around to the southwest on Tuesday, advecting warm and humid air northward associated with the 593 dm ridge over the southern Plains. With temperatures in the low to mid 90s and dew points in the low 70s, heat indices in the upper 90s to around 100 F should be the result. Light south winds are forecast to persist from Tuesday night into Wednesday morning, with a unusually warm morning for the latter half of September on Wednesday. A trough moving across Ontario on Wednesday is forecast to drive the next cold front southward through Illinois, with this one packing a bit more of a punch. Given spread in frontal timing, there is an associated spread in high temperature forecasts. For example, there is a 50% chance the high temperature in Peoria will be between 78 and 87 F, and a 50% chance it will be outside that range. Once the front is through, much cooler temperatures are forecast for Thursday and Friday, with high temperatures in the mid to upper 60s and lows perhaps even dipping into the upper 40s. Another chance for rain comes as the next short wave trough migrates across the Canadian prairie provinces late in the week, with temperatures warming a bit as well. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1243 AM CDT Mon Sep 19 2022 Heavy rain and thunderstorms may bring occasional MVFR to IFR or even lower conditions to TAF sites through around 10z, as well as strong/erratic wind gusts and lightning. Repeated thunderstorms may occur over some terminals, with SPI and DEC perhaps favored for this within the next few hours. Once thunderstorms decrease after 12z, a few hours of MVFR ceilings may occur before scattering out, with VFR conditions forecast for the remainder of the TAF period. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...AAT SHORT TERM...AAT LONG TERM...AAT AVIATION...AAT
Hazardous weather outlook, Sep 19, 5:02 AM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 502 AM CDT Mon Sep 19 2022 ILZ027>031-037-038-045-046-201015- Knox-Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Champaign- Vermilion- 502 AM CDT Mon Sep 19 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Unseasonably hot and humid weather will move into the region on Tuesday. Peak heat indices around 100 degrees are likely Tuesday afternoon. A few thunderstorms are possible Wednesday afternoon. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ036-040>044-047>057-061>063-201015- Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark- 502 AM CDT Mon Sep 19 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will persist early this morning. Frequent cloud to ground lightning and locally heavy rain are expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Unseasonably hot and humid weather will move into the region on Tuesday. Peak heat indices around 100 degrees are likely Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ066>068-071>073-201015- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 502 AM CDT Mon Sep 19 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will persist this morning. Frequent cloud to ground lightning and locally heavy rain are expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Unseasonably hot and humid weather will move into the region for Tuesday and Wednesday. Peak heat indices in the mid 90s to around 100 degrees are likely both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 25
In the hours before
Local storm report, Sep 19, 2:01 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
201 AM CDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLOOD 1 SE CHAMPAIGN 40.10N 88.24W
09/19/2022 CHAMPAIGN IL EMERGENCY MNGR
URBAN FLOODING AT KIRBY AND NEIL, UNDERPASS.
&&Local storm report, Sep 19, 2:11 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
211 AM CDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG 1 S JACKSONVILLE 39.72N 90.23W
09/19/2022 MORGAN IL PUBLIC
MULTIPLE LARGE TREES DOWN AROUND
JACKSONVILLE, OVER A FOOT IN DIAMETER.
&&Special weather statement, Sep 19, 2:37 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Lincoln IL
237 AM CDT Mon Sep 19 2022
ILZ050-051-190800-
Sangamon-Morgan-
237 AM CDT Mon Sep 19 2022
...A strong thunderstorm will impact portions of southwestern
Sangamon and southeastern Morgan Counties through 300 AM CDT...
At 237 AM CDT, Doppler radar was tracking a strong thunderstorm near
Franklin, or 11 miles southeast of Jacksonville, moving southeast at
45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Waverly around 245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Illinois.
&&
LAT...LON 3974 9006 3953 8965 3952 9017 3959 9022
TIME...MOT...LOC 0737Z 314DEG 39KT 3960 9010
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
07Local storm report, Sep 19, 3:50 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 AM CDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HEAVY RAIN 2 NNW CENTRAL ILLINOIS 40.51N 88.93W
09/19/2022 M1.75 INCH MCLEAN IL NWS EMPLOYEE
&&Local storm report, Sep 19, 4:27 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
427 AM CDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM HEAVY RAIN 2 NNW CENTRAL ILLINOIS 40.50N 88.93W
09/19/2022 M1.75 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-17 BLOOMINGTON 2.7
NE.
&&Special weather statement, Sep 19, 4:28 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Lincoln IL
428 AM CDT Mon Sep 19 2022
ILZ066>068-071-072-191000-
Clay-Richland-Effingham-Jasper-Crawford-
428 AM CDT Mon Sep 19 2022
...A strong thunderstorm will impact portions of western Crawford,
southern Jasper, western Richland, Clay and Effingham Counties
through 500 AM CDT...
At 427 AM CDT, Doppler radar was tracking a strong thunderstorm near
Iola, or 16 miles northwest of Flora, moving southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Louisville and Bible Grove around 440 AM CDT.
Flora around 445 AM CDT.
Other locations in the path of this storm include Sailor Springs,
Ingraham, Clay City, Noble and Schnell.
This includes the following highways...
Interstate 57 between mile markers 142 and 159.
Interstate 70 between mile markers 82 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3860 8816 3861 8870 3891 8870 3891 8880
3897 8881 3915 8865 3895 8790 3858 8815
TIME...MOT...LOC 0927Z 299DEG 39KT 3888 8864
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
AATThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:24 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 36 min |
| Sep 18, 10:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 46 min |
| Sep 18, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 30 min |
| Sep 18, 10:39 PM CDT | Tornado Warning | ILX | Marshall | 36 min |
| Sep 18, 10:46 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 44 min |
| Sep 18, 10:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Peoria, Tazewell, Woodford | 32 min |
| Sep 18, 11:00 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 30 min |
| Sep 18, 11:26 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Woodford | 34 min |
| Sep 18, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 33 min |
| Sep 18, 11:41 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 34 min |
| Sep 19, 12:00 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 30 min |
| Sep 19, 12:10 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 50 min |
| Sep 19, 12:29 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 46 min |
| Sep 19, 12:34 AM CDT | Tornado Warning | ILX | DeWitt, McLean, Piatt | 26 min |
| Sep 19, 12:45 AM CDT | Areal Flood Advisory | ILX | McLean | 2 hr |
| Sep 19, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 25 min |
| Sep 19, 12:54 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 51 min |
| Sep 19, 1:15 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 45 min |
| Sep 19, 1:21 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 39 min |
| Sep 19, 1:41 AM CDT | Areal Flood Advisory | ILX | Champaign | 2 hr |
| Sep 19, 1:47 AM CDT | Areal Flood Advisory | ILX | Morgan | 118 min |
| Sep 19, 1:53 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 52 min |
| Sep 19, 2:37 AM CDT | Special Weather Statement | ILX | Morgan | 23 min |
| Sep 19, 3:52 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 38 min |
| Sep 19, 4:28 AM CDT | Special Weather Statement | ILX | Clay, Effingham, Jasper, Richland | 32 min |
| Sep 19, 5:55 AM CDT | Special Weather Statement | ILX | Richland | 35 min |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.